# SDR DALA2024083008592

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N362DN
- Make and model: Airbus A321-213
- Aircraft serial: 8447
- Aircraft time: 16,880 hours, 7,541 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cover
- Condition: Missing
- Location: Connector
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3062, MISSING COVER EMERGENCY LIGHTS CONNECTOR ON ROW 19A, 20A, 21A AND 11A LH SIDE AT PASSENGER CABIN SEAT. CORRECTIVE ACTION: INSTALLED COVER EMERGENCY LIGHTS CONNECTOR ON ROW 19A, 20A, 21A AND 11A LH SIDE AT PASSENGER CABIN SEAT AS PER COLLINS AEROSPACE CMM 25-21-52 PAGE 7003 AND PAGE 7024 STEP 3.Q(3) PAGE 10314 AND PAGE 10315. (LP 0528781)
